American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 33 of 33 found      Go to page: 1 2

[31] R. H. Martin. Differential equations on closed subsets of a Banach space . Trans. Amer. Math. Soc. 179 (1973) 399-414. MR 0318991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] David Westreich. Banach space bifurcation theory . Trans. Amer. Math. Soc. 171 (1972) 135-156. MR 0328706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Terrence S. McDermott. Successive approximations in ordered vector spaces and global solutions of nonlinear Volterra integral equations . Trans. Amer. Math. Soc. 165 (1972) 57-64. MR 0291909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 33 of 33 found      Go to page: 1 2